RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 1(63), Pages 237–239 (Mi umn7975)  

Mathematical Events in the USSR

R. Kurant, Dirichlet principle, conformal maps, minimal surfaces (review)

A. G. Sigalov


Full text: PDF file (537 kB)

Citation: A. G. Sigalov, “R. Kurant, Dirichlet principle, conformal maps, minimal surfaces (review)”, Uspekhi Mat. Nauk, 10:1(63) (1955), 237–239

Citation in format AMSBIB
\Bibitem{Sig55}
\by A.~G.~Sigalov
\paper R.~Kurant, Dirichlet principle, conformal maps, minimal surfaces (review)
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 1(63)
\pages 237--239
\mathnet{http://mi.mathnet.ru/umn7975}


Linking options:
  • http://mi.mathnet.ru/eng/umn7975
  • http://mi.mathnet.ru/eng/umn/v10/i1/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:629
    Full text:244
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020